# SDR F3LA200200244

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON UPPER FLANGE OF INTERCOSTAL AT STA 727A TO 727B.  FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 51-30-01 AND 53-60-04.
